# SDR CA060306007

- Difficulty date: January 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 4,743 hours
- Engine: Lyc HO360C1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4347
- Part serial: 91080007
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  AIRCRAFT HARD TO START AND 125 DROOP.  REPLACED LT MAGNETO.  (TC NR 20060306007)
